Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Danny

B5 problems - Shiny, Eggfriedrice and others

Hey shiny, eggfriedrice, how are you two doing after having problem with B5? I am having the same problem as you two for the last months. My body feel weak, headache and dizziness all the times. I also feel really nervous, and hungry often. Have you find out some cures for this B5 dangerous problem? Let me know cause my doctor doesn't know either.

Danny

Share this post


Link to post
Share on other sites

I have been on it for exactly a month.. Maybe had some stomach runs at first, (couple of weeks) after nothing. Acne is slowly clearing..

Share this post


Link to post
Share on other sites

I'm sorry to hear that B5 has made you ill.

I took liver herbs (sensiblehealth.com.) Then I did a liver flush (curezone.com and sensiblehealth.com.) My vertigo disappeared after my first flush and a few colonics.

Share this post


Link to post
Share on other sites

i've tried several brands of b-5 and now use the cheapest i've found, which is from vitamins.com...it's tablet instead of capsule, which i thought might upset my stomach, but it doesn't. and it works the same as all the other brands i've tried. ie. vitacure/gnc/vitaminshoppe

it's much cheaper and time release too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×